Skip to Main content Skip to Navigation
Journal articles

Stability of a cubically convergent method for generalized equations

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00508319
Contributor : Michel H. Geoffroy <>
Submitted on : Tuesday, August 3, 2010 - 2:04:15 AM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00508319, version 1

Collections

Citation

Michel H. Geoffroy, Alain Piétrus, Saïd Hilout. Stability of a cubically convergent method for generalized equations. Set-Valued Analysis, Springer Verlag, 2006, 14 (1), pp.41-54. ⟨hal-00508319⟩

Share

Metrics

Record views

101